How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
Type Your Medical Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

The doctor gave me Novo-Quinine for leg cramps, I noticed I

Resolved Question:

The doctor gave me Novo-Quinine for leg cramps, I noticed I was having trouble with my left eye a littile dsitortion, I stopped taking it to see if it would disappear, two weeks and I still have it.Can Quinine do this. I will see my doctor & Optomertrist as soon as I can get an appointment. Hope to hear from you, Thank you in advance. Raye Jones
Submitted: 5 years ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 5 years ago.
just to clarify
you still have the vision distortion?
Customer: replied 5 years ago.




Expert:  Dr. Thomas, MD replied 5 years ago.
Ocular side effects have included blurred vision with blind spots, photo phobia, double vision, diminished visual fields, disturbed color vision, and blindness.

I would have this looked at by an ophthalmologist as soon as possible.
good luck

Let me know if you have further questions

Please Click Accept to give answer credit so I am compensated for time and expertise. Come back if needed. Bonuses and positive feedback most helpful. Answers for informational purposes only, not to replace your physician advice or visit.

Dr. Thomas, MD and 4 other Medical Specialists are ready to help you

Related Medical Questions